# SDR USAA060973

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 251.5 STR 26 RT FWD NLG AREA.  REMOVED DAMAGED PARTS AND INSTALLED REPAIR PARTS IAW EA 97887 LEVEL 2 J3-53-100-01, 6 INCH X 1 INCH.
